# SDR EPUA20170314001

- Difficulty date: March 14, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N6207H
- Make and model: Cessna 207A
- Aircraft serial: 20700551
- Aircraft time: 23,787 hours
- System (JASC): 2435 · Starter-Generator
- Part: Adapter
- Part number: 635050A
- Part serial: A518011
- Condition: Out Of Alignment
- Location: Starter
- Part time: 974 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT SQUAWK FROM PILOT WAS AS FOLLOWS MARINE RADIO INOP, COMM 1 RADIO INOP, COMM 2 RADIO INOPERATIVE, MFD FLICKERING & INOPERATIVE, COMPLETE ELECTRICAL FAILURE. REPLACED THE ENGINE.  REPLACING THE ENGINE DID FIX THE CONDITION.  NO TEARDOWN REPORT OF OFF UNIT ENGINE AVAILABLE TO REPORT.
